Academic Journals Database
Disseminating quality controlled scientific knowledge

Common Fixed Point Theorems In Fuzzy Metric Spaces via properties

ADD TO MY LIST
 
Author(s): Aliouche Abdelkrim

Journal: Albanian Journal of Mathematics
ISSN 1930-1235

Volume: 4;
Issue: 3;
Start page: 67;
Date: 2010;
Original page

Keywords: Fuzzy metric space | weakly compatible mappings | common xed point | property (E.A) | common property (E.A)

ABSTRACT
We prove common xed point theorems for weakly compatiblemappings via an implicit relation in fuzzy metric spaces using property (E.A)and a common property (E.A). Our theorems extend theorems of [1, 3, 4, 6,15, 16] and a corollary of [2].
Why do you need a reservation system?      Affiliate Program